# SDR SWI2025F00224

- Difficulty date: December 15, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR SKIN AROUND APU EXHAUST HAS FRETTING CORROSION WHERE THE APU EXHAUST SHIELD IS INSTALLED.      (C-CHECK RO 2/27/2025)    PERFORMED REPAIR OF EXTERIOR SKIN AROUND APU EXHAUST FRETTING CORROSION WHERE THE APU EXHAUST SHIELD IS INSTALLED REF REO 601R-53-61-8275 REV -A DATED 2025-02-21. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY, AND M-337. CHECKS GOOD.
